Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 8

All articles in this issue are freely accessible.

Bounded $H_{∞}$-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator
J. Escher and J. Seiler.
Trans. Amer. Math. Soc. 360 (2008), 3945-3973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395160
Hochschild cohomology and graded Hecke algebras
Anne V. Shepler and Sarah Witherspoon.
Trans. Amer. Math. Soc. 360 (2008), 3975-4005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395161
Simple derivations of differentiably simple Noetherian commutative rings in prime characteristic
V. V. Bavula.
Trans. Amer. Math. Soc. 360 (2008), 4007-4027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395162
A class of Garside groupoid structures on the pure braid group
Daan Krammer.
Trans. Amer. Math. Soc. 360 (2008), 4029-4061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395163
Classes of time-dependent measures, non-homogeneous Markov processes, and Feynman-Kac propagators
Archil Gulisashvili.
Trans. Amer. Math. Soc. 360 (2008), 4063-4098
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395164
An Ahlfors Islands Theorem for non-archimedean meromorphic functions
Robert L. Benedetto.
Trans. Amer. Math. Soc. 360 (2008), 4099-4124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395165
Orthogonal polynomials with a resolvent-type generating function
Michael Anshelevich.
Trans. Amer. Math. Soc. 360 (2008), 4125-4143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395166
Eigenvalues of Schrödinger operators with potential asymptotically homogeneous of degree $-2$
Andrew Hassell and Simon Marshall.
Trans. Amer. Math. Soc. 360 (2008), 4145-4167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395167
Cohomology of affine Artin groups and applications
Filippo Callegaro, Davide Moroni and Mario Salvetti.
Trans. Amer. Math. Soc. 360 (2008), 4169-4188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395168
Right-angled mock reflection and mock Artin groups
Richard Scott.
Trans. Amer. Math. Soc. 360 (2008), 4189-4210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395169
The combinatorics of Coxeter categories
Peter Fiebig.
Trans. Amer. Math. Soc. 360 (2008), 4211-4233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395170
Bimodules and $g$-rationality of vertex operator algebras
Chongying Dong and Cuipo Jiang.
Trans. Amer. Math. Soc. 360 (2008), 4235-4262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395171
Towards a universal self-normalized moderate deviation
Bing-Yi Jing, Qi-Man Shao and Wang Zhou.
Trans. Amer. Math. Soc. 360 (2008), 4263-4285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395172
Continued fractions with circular twin value sets
Lisa Lorentzen.
Trans. Amer. Math. Soc. 360 (2008), 4287-4304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395173
The growth of iterates of multivariate generating functions
J. D. Biggins.
Trans. Amer. Math. Soc. 360 (2008), 4305-4334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395174
Sharp Morrey-Sobolev inequalities and the distance from extremals
Andrea Cianchi.
Trans. Amer. Math. Soc. 360 (2008), 4335-4347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395175
A combinatorial model for crystals of Kac-Moody algebras
Cristian Lenart and Alexander Postnikov.
Trans. Amer. Math. Soc. 360 (2008), 4349-4381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395176
Classes of Hardy spaces associated with operators, duality theorem and applications
Lixin Yan.
Trans. Amer. Math. Soc. 360 (2008), 4383-4408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395177
A new construction of $6$-manifolds
Ahmet Beyaz.
Trans. Amer. Math. Soc. 360 (2008), 4409-4424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395178
$L^{p}$ properties for Gaussian random series
Antoine Ayache and Nikolay Tzvetkov.
Trans. Amer. Math. Soc. 360 (2008), 4425-4439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395179
Generalized differential Galois theory
Peter Landesman.
Trans. Amer. Math. Soc. 360 (2008), 4441-4495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2395180